# SDR AALA201610139017

- Difficulty date: October 10, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 17,000 hours, 6,928 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164900678
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 23,370 hours, 9,143 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT TOP OF DECENT, MODERATE ELECTRICAL BURNING SMELL IN COCKPIT THRU LANDING EMANATING FROM FWD EYELID AIR VENTS.  NO SMELL REPORTED IN CABIN.  PARTIAL WORK ACCOMPLISHED.  FOUND SOURCE OF ODOR TO BE EXTRACT FAN 18HQ.  R&R EXTRACT FAN 18HQ PER AMM 21-26-51.  OPS CK GOOD. ACCOMPLISHED CABIN QUALITY JC 26L00021001.  THE AIRCRAFT WAS GROUNDED.
